Ask an expert
Question

27 Jul 2007

medication forgot to take
Hi there
I am currently on Glaucophage 50. My dosage is 1 morning & night.
I have forgotten to take the eveing tablet for the past three days. I feel fine but the puzzle is that my sugar readings have been 6,6.2& 5.8 at the morning reading. Why? Is this normal?
Also what is the affect that fluoxitine has on my glaucophage?
Im currently on 1 every day & 2 every second day
Thanks
Answer 381 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Dear Diabetic

Thank you for visiting health24.com.

Glaucophage has a long working duration. You will therefore, not see a drastic elevation in your early morning suger reading. Please try to remember to take your medication, in order to control your diabetes succesfully.

There are no interactions between Fluoxetine and Glucophage.

Kind regards



Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18607 votes
Vote